# SDR 08FDEA03633

- Difficulty date: August 28, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 41,894 hours, 29,411 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 269002916P
- Part serial: DA5580KM
- Condition: Failed
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 8 SLAT FAILED TO RETRACT NORMALLY.  LED AMBER ON FRONT PANEL AND S/O PANEL.  REMOVED PANELS ON EACH SIDE OF ACTUATOR.  FOUND WIRING CLAMPS LOOSE TIGHTENED.  WILL CHANGE ACTUATOR OR SWITCH FOR MOCC.  REPLACED NR 8 SLAT ACTUATOR REF MM 27-81-032-4.  OPS AND LEAK CK GOOD, NO LEAKS NOTED AT THIS TIME.  HYD QTY STILL CKS GOOD AT THIS TIME.   INSTALLED CLOSE OUT PANELS REF SMP.  ACFT OK FOR SERVICE.
